| Model Number |
8888145014P |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, on the day of the event, prior to starting the treatment, the heparin cap was opened without any manipulation.A noticeable crack was observed at the arterial (red) end of the patient's catheter.There was no leak, and tego was not utilized.The insertion site was not treated prior to product placement.The physician repaired the catheter by replacing the catheter connector, which was the remedial action and the intervention/treatment required as a result of the event.The treatment proceeded and was completed after the remedial action was done.There was no blood loss, and no blood transfusion was required due to the event.There were no patient symptoms or complications associated with the event.There was no reported patient injury.